umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
[Increased risk of osteoporosis following treatment with SSRI?]
Umeå University, Faculty of Medicine, Department of Pharmacology and Clinical Neuroscience, Clinical Pharmacology.
2008 (Swedish)In: Läkartidningen, ISSN 0023-7205, E-ISSN 1652-7518, Vol. 105, no 36, 2426-2427 p.Article in journal (Other academic) Published
Place, publisher, year, edition, pages
2008. Vol. 105, no 36, 2426-2427 p.
Keyword [sv]
Bentäthet, Frakturer, spontana, Benskörhet, Serotoninupptagshämmare, Tidsfaktorer, Riskfaktorer
National Category
Endocrinology and Diabetes
Identifiers
URN: urn:nbn:se:umu:diva-25997PubMedID: 18831455OAI: oai:DiVA.org:umu-25997DiVA: diva2:235672
Available from: 2009-09-17 Created: 2009-09-17 Last updated: 2017-12-13Bibliographically approved

Open Access in DiVA

No full text

PubMed

Search in DiVA

By author/editor
Dahlqvist, Rune
By organisation
Clinical Pharmacology
In the same journal
Läkartidningen
Endocrinology and Diabetes

Search outside of DiVA

GoogleGoogle Scholar

pubmed
urn-nbn

Altmetric score

pubmed
urn-nbn
Total: 60 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf